# SDR CALA2025031102696

- Difficulty date: March 8, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N62889
- Make and model: Boeing 737924ER
- Aircraft serial: 42193
- Aircraft time: 30,941 hours, 11,275 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pad
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

20A/EMER EXIT ARMREST PA D SNAPPED OFF/PIECE IN G ALLEY TABLE. APPLYING MEL 20A OVERWING EMERGENCY EXIT ARMREST PAD REQUIRES REPLACEMENT. ARMREST SECURED IN PLACE, NEEDS NEW ARMREST. MEL COMPLIED WITH. REMOVED AND REPLACED 20A EMER EXIT ARMREST PAD IAW AMM 52-22-51.
